# SDR SWAA051030

- Difficulty date: April 8, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N301SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22941
- Aircraft time: 66,192 hours, 64,268 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 65C2525121A
- Part serial: 7733V
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT WING NR 8 SPOILER DELAMINATED.  REMOVED AND REPLACED NR 8 SPOILER PER MM.
